The EMA’s Pharmacovigilance Risk Assessment Committee (PRAC) began two new reviews and wrote guidance for healthcare professionals on the potential side effects of Strimvelis, Venclyxto and Zolgensma.
List view / Grid view
Filter the results
Improved in vitro renal tubular drug transport modelling to meet regulatory and development cost challenges
Due to the high costs associated with drug discovery and the clinical demand for effective drugs, in vitro human cell-based kidney models using renal proximal tubule epithelia are becoming popular tools for early-stage testing. It is increasingly more important that in vitro models of renal drug transport are physiologically representative…
The EMA's PRAC has recommended the revocation of the marketing authorisation for ulipristal acetate, after a review confirmed liver injury caused by the medicine.
The 'One Million Post-Authorisation Study' has been established to monitor the safety and effectiveness of COVID-19 vaccines in real-life conditions.
Preliminary research has revealed that some excipients used in common medications may interact with important human enzymes and receptors.
After nitrosamines were detected in sartan medicines, the EMA has released new recommendations about handling and reporting impurities in drugs.
The FDA has said that Amneal Pharmaceuticals is recalling three lots of nizatidine oral solution at the consumer level due to potential NDMA contamination.
The US Food and Drug Administration (FDA) issued the letter after finding the products contain chlorine dioxide, a powerful bleaching agent with potentially fatal side effects.
The EMA has announced that reports of NSAIDs like ibuprofen making the COVID-19 coronavirus worse have no scientific basis.
A growing requirement for drugs to be safe and effective is being driven by public awareness and understanding. Nilesh Londhe discusses why this pharmacovigilance is increasing.
The EMA has announced the results of its pharmacovigilance meeting for March, saying that it has started a review of medicines containing ifosfamide due to a higher risk of encephalopathy.
The FDA has announced that Hikma are now recalling certain lots of Ketorolac Tromethamine injections at the medical facility and retail levels.
Tests conducted by an online pharmacy has revealed high levels of NMDA in the diabetes drug metformin, prompting the company to press for a recall.
The EMA has released an update on nitrosamines in drugs, saying that work is continuing to prevent and manage these impurities.